# SDR 14XR2015080400001

- Difficulty date: August 1, 2015
- Submitted: August 4, 2015
- Operation: General aviation
- Aircraft: N166KA
- Make and model: Beech 200BEECH
- Aircraft serial: BY166
- Aircraft time: 514 hours
- Engine: Pwa PT6*
- Engine time: 514 hours
- Propeller: Hartzl HCE4N3
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Part number: 13034612
- Part serial: 253686
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

DURING FLIGHT, ACFT LOST CABIN PRESSURIZATION AT AN ALTITUDE OF 22,000 FEET.  PILOT DECLARED AN INFLIGHT EMERGENCY AND LANDED THE ACFT.  THERE WERE NO INJURIES OR ACFT DAMAGE.  PART TIME AND CYCLES ARE NOT AVAILABLE.
